Open Access
Translator Disclaimer
2009 The Lawson homology for Fulton–MacPherson configuration spaces
Wenchuan Hu, Li Li
Algebr. Geom. Topol. 9(1): 455-471 (2009). DOI: 10.2140/agt.2009.9.455

Abstract

In this paper, we compute the Lawson homology groups and Deligne–Beilinson cohomology groups for the Fulton–MacPherson configuration spaces.

Citation

Download Citation

Wenchuan Hu. Li Li. "The Lawson homology for Fulton–MacPherson configuration spaces." Algebr. Geom. Topol. 9 (1) 455 - 471, 2009. https://doi.org/10.2140/agt.2009.9.455

Information

Received: 2 December 2008; Revised: 4 February 2009; Accepted: 6 February 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1166.14014
MathSciNet: MR2491581
Digital Object Identifier: 10.2140/agt.2009.9.455

Subjects:
Primary: 14F43, 55R80

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.9 • No. 1 • 2009
MSP
Back to Top